How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17836
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I started taking a blood pressure pill on the 25th of this

Customer Question

I started taking a blood pressure pill on the 25th of this month for only three days and I feel like he'll on earth. Should I stop ta king it.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
Yes, it would be appropriate to stop any blood pressure medicine that is causing side effects of this severity. If the side effects were only minor or irritating, then it may not be necessary, as minor side effects will frequently resolve as the body gets accustomed to a drug.
However, when the side effects are more significant, it would be better to stop the drug and seek another medicine to control the blood pressure. There are so many different options for treating blood pressure that we can virtually always find a drug that works at controlling blood pressure without causing significant side effects. The patients are also much more willing and likely to continue taking a drug if it is not causing side effects.
So, yes, this drug should be stopped, and you should contact your doctor for consideration of an alternative drug.
If I can provide any further information, please let me know.
Customer: replied 1 year ago.
this is the advice that I was looking for because the doctor that prescribed it told me to keep taking it even though I told her how I was feeling.
Expert:  Dr. D. Love replied 1 year ago.
Your doctor may not have understood the severity of your side effects, and as I noted above, minor side effects may resolve with time. But when a patient describes the side effect as feeling like hell on earth, that generally indicates that it would be better to consider a different drug.